aching joints

Discussion in 'Lighter Life Forum' started by captainralph2003, 2 November 2009.

  1. captainralph2003

    captainralph2003 Active Member

    Hi all,
    Just recently (in the last week) my joints in my right leg have become very painful. To my knowledge i dont suffer from athritus. It is mainly my knee joint. And if i am in one position for too long, when i move or stand up i cant put weight on the leg for a good 30 seconds.
    Is this a side affect of Lighterlife, and if so how do other people deal with it. Is there any good medication (eg: cod liver oil) i could take to ease the stiffness.


  2. melarnz

    melarnz Well-Known Member

    To be honest, I had the same thing with my hip. I went to the doctors and he said it could be a trapped nerve from the rapid weight loss?!? he also said it could release itself with more weight loss.

    Now, to be honest, I dont think it was that because it actually hurt my joint. However, it did go on its own after a few weeks. So i dont know if i is a side affect, but if it is, mine eased itself.., not much help hey!!! sorryxxx
  3. LaydeeBug

    LaydeeBug Well-Known Member

    Hi Ralph,

    I have had lower back pain and pain in my right knee for about 2 years, and my Dr told me, "Stop throwing your money on different therapies, just lose weight."

    So, 2 and a half stone down, my back is about the same, but my right knee is agony! Much worse than before.
    It is also swollen and I can't push it flat straight. It does what you say, gets kind of stuck then I can't stand on it.

    It's funny you should mention this as I am booked in to see my GP first thng tomorrow to ask what the problem is.

    It feels like it "sticks" and it is very painful. Will let you know how I get on.

    Not sure if you can take cod liver oil can you? Maybe somebody can answer that....can you take cod liver oil tablets on LL? ( I give my westie a CLO tablet every day to keep her joints supple, but suffer myself! :p).
  4. Blonde Logic

    Blonde Logic Yes. You can.

    I reckon it may be partly due to the fact that for years, speaking for me anyway, I asked an awful lot of my body, to haul around 280 pounds of fat. Particularly since I had broken both my legs/knees when I was 19.

    I woul dimagine, we would develop an abnormal stance and gate to compensate for the weight.

    Once a fair amount of weight shifts, and rapidly, our bones my not alight properly, and have not had chance to adjust to a more accurate placement. If you get my meaning. Kind of hard to explain.

    But suyddenly your bones will not be supporting the same amount of weight, and as such, may shift in their own natural postiion, which could trap a nerve, or just feel wrong.

    I am only guessing. I do not think it is a side effect of LL, but maybe a side effect of weight loss in general.

    Hope it passes soon for you. Pain sucks. I know.

    Good luck!
  5. LaydeeBug

    LaydeeBug Well-Known Member

    That sounds a very possible and sound explanation BL ~ and also gives hope that our joints may get back to being pain free. Thanks. xx :)
  6. Jezebella

    Jezebella Playing the Angel

    I think BL has got the answer for you there, but do check with your doctor. I doubt cod liver oil will be allowed on LL, as it is a fat, but do check this with your councillor. Perhaps your doctor can give you something like diclofenic instead which I took for sciatica. Really does help.

  7. LaydeeBug

    LaydeeBug Well-Known Member


    Just to let you know Ralph, I went to see my GP this morning and he is sending me for an MRI scan ~ it seems my problem is cartledge problems rather than joints.

    Good luck in getting to the bottom of your problem. xx :)

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.